Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Nov 27, 2005, 6:06 AM CST for 9 counties in Texas. It took effect at Nov 27, 2005, 10:43 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2005, 6:06 AM CST (12:06 UTC)
- In effect from
- Nov 27, 2005, 10:43 AM CST
- Expired
- Nov 27, 2005, 4:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 51 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 0.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -441 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 271206 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 606 AM CST SUN NOV 27 2005 TXZ242>244-272200- /O.NEW.KCRP.WI.Y.0009.051127T1700Z-051127T2200Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 606 AM CST SUN NOV 27 2005 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. DEEPING LOW PRESSURE OVER THE SOUTHERN PLAINS WILL RESULT IN WINDY CONDITIONS ACROSS THE SOUTHERN COASTAL BEND TODAY. THE STRONGEST WINDS WILL AFFECT KLEBERG...NUECES AND SAN PATRICIO COUNTIES. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH BY 11AM IN THE ADVISORY AREA. WIND GUSTS TO 40 MPH WILL BE POSSIBLE. THE STRONG WINDS WILL MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS TRUCKS OR BUSSES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. WINDS WILL BEGIN TO SUBSIDE BY LATE AFTERNOON... AS A COLD FRONT APPROACHES FROM THE NORTHWEST. $$ JM
1 follow-up statement
000 WWUS74 KCRP 271643 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1043 AM CST SUN NOV 27 2005 TXZ232>234-245>247-272200- /O.EXA.KCRP.WI.Y.0009.051127T1700Z-051127T2200Z/ BEE-GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 1043 AM CST SUN NOV 27 2005 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. DEVELOPING LOW PRESSURE OVER THE SOUTHERN PLAINS WILL RESULT IN WINDY CONDITIONS ACROSS THE COASTAL BEND TODAY. STRONG SOUTH WIND OF 25 TO 35 MPH WILL OCCUR GENERALLY EAST OF A RICARDO...DRISCOLL... PETTUS LINE. WIND GUSTS TO 40 MPH WILL BE POSSIBLE. THE STRONG WINDS WILL MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS TRUCKS OR BUSSES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. WINDS WILL BEGIN TO SUBSIDE BY LATE AFTERNOON... AS A COLD FRONT APPROACHES FROM THE NORTHWEST. $$ TXZ242>244-272200- /O.CON.KCRP.WI.Y.0009.051127T1700Z-051127T2200Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 1043 AM CST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. DEVELOPING LOW PRESSURE OVER THE SOUTHERN PLAINS WILL RESULT IN WINDY CONDITIONS ACROSS THE COASTAL BEND TODAY. STRONG SOUTH WIND OF 25 TO 35 MPH WILL OCCUR GENERALLY EAST OF A RICARDO...DRISCOLL... PETTUS LINE. WIND GUSTS TO 40 MPH WILL BE POSSIBLE. THE STRONG WINDS WILL MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS TRUCKS OR BUSSES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. WINDS WILL BEGIN TO SUBSIDE BY LATE AFTERNOON... AS A COLD FRONT APPROACHES FROM THE NORTHWEST. $$ 87
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 27, 4:00 AM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Nov 27, 4:00 AM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
400 AM CST SUN NOV 27 2005
.SHORT-TERM (TODAY THROUGH MONDAY)...CYCLOGENESIS IN THE SOUTHERN
PLAINS WILL RESULT IN DRY AND BREEZY/WINDY CONDITIONS ACROSS SOUTH
TEXAS TODAY. MAY NEED A WIND ADVISORY FOR COASTAL AREAS FOR THIS
AFTN. EXPECT UNSEASONABLY WARM TEMPERATURES DUE TO SUBSIDENT
SOUTHWESTERLY LOW LEVEL FLOW. WENT A COUPLE DEGREES ABOVE THE WARMER
GFS MOS OUT WEST FOR TODAY...AND SLIGHTLY BELOW ETA MOS IN THE EAST
(DUE TO SATURATED SOIL CONDITIONS AND STANDING WATER FROM RECENT
HEAVY RAINS.) MODELS ARE IN AGREEMENT WITH TIMING OF COLD FRONT
TONIGHT PUSHING IT OFF THE COAST AFTER MIDNIGHT TONIGHT. REMOVED THE
MENTION OF POPS TONIGHT AS CONDITIONS WILL BE TO DRY. TEMPS WILL BE
NEAR SEASONAL NORMS ON MONDAY IN THE WAKE OF THE FRONT. WINDS WILL
BE TRICKY ON MONDAY HOWEVER AND MAY BE UNDERDONE BY THE MODELS.
ALTHOUGH THE SFC RIDGE AXIS WILL BE SETTLING INTO SOUTH TEXAS...A
STRONG 35-40 KNOTS NWLY H85 FLOW WILL BE PRESENT. WITH ENOUGH
MIXING...WE MAY SEE BREEZY-WINDY CONDITIONS AGAIN.
.MARINE...POSTED SMALL CRAFT ADVISORIES FOR ALL AREAS THROUGH MONDAY
MORNING. KCRP 88D VWP INDICATED THE LOW LVL JET WAS 35 KNOTS OFF THE
DECK WHICH WILL RESULT IN GUSTS NEAR 30 KNOTS OVER THE WATER TODAY.
COLD FRONT WILL PUSH THROUGH THE WATERS AFTER MIDNIGHT TONIGHT WITH
GUSTY NORTHWEST WINDS IN ITS WAKE. WINDS SHOULD SUBSIDE BELOW SCA
CRITERIA OVER ALL AREAS BY MONDAY EVENING.
.AVIATION...LOW LVL WIND SHEAR CAN BE EXPECTED EARLY THIS MORNING
FROM ALI-VCT DUE TO 35 KNOT LOW LVL JET AT 1KFT. BREEZY TO WINDY
CONDITIONS WILL PERSIST THROUGH THIS EVENING WITH VFR CONDITIONS
PREVAILING UNDER MOSTLY CLEAR SKIES. A DRY FRONT WILL PUSH OFF THE
COAST AROUND MIDNIGHT TONIGHT WITH LIGHT TO MODERATE NORTHWEST WINDS
IN ITS WAKE. VFR CONDITIONS WILL PERSIST THROUGH MONDAY.
.FIRE WEATHER...WILL POST A RED FLAG WARNING FOR THE RIO GRANDE
PLAINS FROM 18-00Z TODAY AS RH VALUES DIP TO NEAR 25 PERCENT
COMBINED WITH BREEZY SOUTHWEST WINDS. MAY NEED FIRE WEATHER WATCH
FOR MONDAY AS SIMILAR CONDITIONS ARE EXPECTED IN THE WAKE OF THE
COLD FRONTAL PASSAGE.
&&
.LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...A ZONAL PATTERN SETS UP
THROUGH TUESDAY WITH SEASONABLE TEMPS AND AMPLE SUNSHINE. THE SFC
HIGH SHIFTS E WITH A WEAK ONSHORE FLOW DVLPG THRU LATE TUE AND
WED. THUS...MOISTURE BEGINS TO INCREASE ALONG WITH A WARMING
TREND. HAVE KEPT TEMPS BELOW GUIDANCE FOR TUE AND NEAR GUIDANCE ON
WED. FOR THE REMAINDER OF THE WEEK THE MODELS HAVE BEEN
INCONSISTENT WITH A COLD FRONT AND WHETHER OR NOT IT WILL MAKE IT
THROUGH THE CWA. THE LATEST GFS AND ECMWF NOW PROG THE FRONT TO
STALL ALONG THE COAST WITH A COASTAL TROF REMAINING IN PLACE INTO
THE WEEKEND. OVERRUNNING CONDITIONS SET UP AS THE LOW LEVEL FLOW
JUST OFF THE SFC IS FCST TO BE OUT OF THE S. FOR NOW AM NOT
CONFIDENT IN SOLN FOR THU AND BEYOND...HOWEVER A COLD FRONT
STALLING ALONG THE COAST LOOKS REASONABLE GIVEN A WNW FLOW ALOFT.
FEEL HOWEVER THAT THE CAA WILL REMAIN N OF THE REGION AND THAT THE
GFS MEX VALUES ARE TOO COLD. ESPECIALLY GIVEN THE RELATIVELY WARM
TEMPS ALOFT. HAVE DECREASED THE TEMPS THU THROUGH SAT FROM
PREVIOUS FCST BY A COUPLE OF DEGREES BUT AM KEEPING THEM WARMER
THAN GUIDANCE. HAVE GONE WITH A SLGT CHANCE OF RAIN THU AND FRI
DUE TO OVERRUNNING WITH GHOST POPS SAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 84 58 74 45 71 / 0 10 10 0 0
VICTORIA 83 52 71 37 69 / 0 10 10 0 0
LAREDO 90 55 75 44 74 / 0 0 0 0 0
ALICE 88 56 75 43 72 / 0 10 10 0 0
ROCKPORT 81 57 71 46 70 / 0 10 10 0 0
COTULLA 88 49 73 36 71 / 0 0 0 0 0
KINGSVILLE 86 56 75 41 72 / 0 10 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: DUVAL...LA SALLE...MCMULLEN...AND WEBB.
GM...SMALL CRAFT ADVISORY UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...BAYS
AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR...COASTAL
WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM...AND COASTAL
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 3 PM MONDAY FOR THE FOLLOWING ZONES:
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...AND WATERS
PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
&&
JM/75...SHORT-TERM
TE/81...LONG-TERMHazardous weather outlook, Nov 27, 5:38 AM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 538 AM CST SUN NOV 27 2005 GMZ230-235-250-255-270-275-TXZ229>234-239>247-281145- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 538 AM CST SUN NOV 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL RESULT IN UNSEASONABLY WARM...WINDY AND DRY CONDITONS ACROSS SOUTH TEXAS TODAY. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH CAN BE EXPECTED. A WIND ADVISORY MAY BE POSTED FOR THIS AFTERNOON. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE GULF WATERS. RELATIVE HUMIDITY VALUES WILL DROP BELOW 25 PERCENT OVER THE RIO GRANDE PLAINS THIS AFTERNOON. THIS COUPLED WITH THE WINDY CONDITIONS AND LOW SOIL MOISTURE WILL RESULT IN A HIGH FIRE DANGER THIS AFTERNOON. THUS A RED FLAG WARNING HAS BEEN POSTED FROM NOON TO 6PM OVER THE RIO GRAND PLAINS...INCLUDING WEBB...DUVAL...LASALLE AND MCMULLEN COUNTIES. A COLD FRONT WILL MOVE OFF THE COAST AROUND MIDNIGHT TONIGHT WITH BREEZY CONDITIONS IN ITS WAKE. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE GULF WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL MOVE SOUTH OF THE AREA. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ON MONDAY IN THE WAKE OF THE COLD FRONT. A SECOND COLD FRONT IS EXPECTED TO STALL ALONG THE COAST ON THURSDAY WITH A SLIGHT CHANCE OF RAIN THURSDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JM/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 11:21 PM CST | Dense Fog Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 8 more | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.